# SDR 401104242008

- Difficulty date: April 24, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N129LN
- Make and model: Snias AS350B2
- Aircraft serial: 4011
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 050143
- Part serial: 00599R
- Condition: Burned
- Location: Evaporator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WHILE IN CRUISE FLIGHT, RETURNING TO BASE (WITH NO PATIENT ON BOARD) THE MED CREW REPORTED A SMELL OF BURNING RUBBER COMING OUT OF THE AIR CONDITIONING VENTS. PILOT PERFORMED A PRECAUTIONARY LANDING WITHOUT INCIDENT IN A FIELD. MAINT INSPECTED THE A/C SYSTEM AND FOUND NO EVIDENCE OF A/C SYS FAILURE. SUSPECTED INTERNAL FAILURE OF UPPER EVAPORATOR BLOWER. SYSTEM DEACTIVATED AND DEFERRED IAW MEL. AIRCRAFT RETURNED TO BASE WITH NO FURTHER (SMELL). LATER, CHANGED UPPER EVAPORATOR BLOWER.
